# SDR IPXA2023031891975

- Difficulty date: March 9, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 32,805 hours, 19,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N1002
- Part serial: NA
- Condition: Unknown
- Location: Frame Sta1220lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1*MAJOR REPAIR* AFT CARGO COMPARTMENT FRAME STA 1220 L/H HAS A REPAIR BETWEEN S-25L AND S-26L WITHOUT SRM STANDARDSREMOVED EXISTING REPAIR PER SRM 51-40-02. ACCOMPLISHED REPAIR IAW 757-200PF SRM REV 116.00 CHAPTER 53-00-07-2R-6 DETAIL III PER SRM 53-60-07-2R WORKED PER UPS RCD 273195
